# SDR COMA9630061

- Difficulty date: March 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N320CA
- Make and model: Saab SF340A
- Aircraft serial: 340A064
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Fire Ext
- Part number: 892480
- Condition: Corroded
- Location: Cabin
- Part time: 19,530 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FIRE EXTINGUISHER HANDLE IS HARD TO ROTATE.  CLEANED AND REASSEMBLED FIRE EXTINGUISHER AND RETURNED TO SERVICE.  PART TOTAL CYCLES, 22,156.
